MAUDE Adverse Event Report: WELLSPECT HEALTHCARE NAVINA SMART SYSTEM; NAVINA TUBING

WELLSPECT HEALTHCARE NAVINA SMART SYSTEM; NAVINA TUBING
Model Number 69011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
A caregiver (the patient's mother) reported observing small areas of black mold growth inside the tubing of the navina smart transanal irrigation system.The caregiver stated that the tubing is routinely left out to air dry after each use.However, due to high humidity in their local environment, mold growth was observed.A photo was provided to support the claim.No harm or injury was reported in connection with this complaint.
 
Additional Manufacturer Narrative
The affected product's lot number was not provided, and the used device will not be returned for evaluation.As a result, a batch-specific investigation could not be conducted.A review of general batch release procedures confirmed that routine inspections are performed, and no signs of contamination or mold have been observed in released products.The caregiver was provided with a replacement tubing and additional cleaning instructions in accordance with the product's instructions for use (ifu).Based on the available information, the reported issue appears to be related to environmental conditions during post-use handling rather than a device malfunction.The product functioned as intended, and no systemic quality issues have been identified.

Brand Name
NAVINA SMART SYSTEM
Common Device Name
NAVINA TUBING
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 121
SW  SE-43121
Manufacturer (Section G)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 121
SW   SE-43121
Manufacturer Contact
emad ramzi
aminogatan 1
p.o. box 14
mölndal, se-43 121 mölndal 
SW  
MDR Report Key22712391
Report Number3009632672-2025-00024
Device Sequence Number18548679
Product Code KNT
UDI-Device Identifier07333387027999
UDI-Public07333387027999
Combination Product (Y/N)N
PMA/510(K) Number
K190977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number69011
Device Catalogue Number6901140
Device Lot NumberUNKWON
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite